# SDR IPXA2571162

- Difficulty date: January 5, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 21,189 hours, 14,676 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT FLOOR SMALL SEAT TRACK SECTION HAS WEAR AROUND AFT ROUND CUTOUT AT STA 440, RBL 62.     REPLACED MAIN CARGO COMPARTMENT FLOOR SMALL SEAT TRACK SECTION IAW SRM 51-40-02.
